On the classical nature of the Wu-Hausman statistics for the independence of stochastic regressors and disturbance
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Economics Letters.
Volume (Year): 11 (1983)
Issue (Month): 4 ()
Contact details of provider:
Web page: http://www.elsevier.com/locate/ecolet
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Jan F. KIVIET & Milan PLEUS, 2012. "The performance of tests on endogeneity of subsets of explanatory variables scanned by simulation," Economic Growth centre Working Paper Series 1208, Nanyang Technolgical University, School of Humanities and Social Sciences, Economic Growth centre.
- Kazumitsu Nawata & Michael McAleer, 2013.
"The Maximum Number of Parameters for the Hausman Test When the Estimators are from Different Sets of Equations,"
Tinbergen Institute Discussion Papers
13-197/III, Tinbergen Institute.
- Nawata, Kazumitsu & McAleer, Michael, 2014. "The maximum number of parameters for the Hausman test when the estimators are from different sets of equations," Economics Letters, Elsevier, vol. 123(3), pages 291-294.
- Nawata, K. & McAleer, M.J., 2013. "The maximum Number of parameters for the Hausman Test When the Estimators are from Different Sets of Equations," Econometric Institute Research Papers EI2013-35, Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute.
- Kazumitsu Nawata & Michael McAleer, 2014. "The Maximum Number of Parameters for the Hausman Test When the Estimators are from Different Sets of Equations," Working Papers in Economics 14/02, University of Canterbury, Department of Economics and Finance.
- Kazumitsu Nawata & Michael McAleer, 2013. "The Maximum Number of Parameters for the Hausman Test When the Estimators are from Different Sets of Equations," Documentos del Instituto Complutense de AnÃ¡lisis EconÃ³mico 2013-39, Universidad Complutense de Madrid, Facultad de Ciencias Económicas y Empresariales.
- Turkington, Darrell A., 1998. "Efficient estimation in the linear simultaneous equations model with vector autoregressive disturbances," Journal of Econometrics, Elsevier, vol. 85(1), pages 51-74, July.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.